# SDR 08FDEA01827

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ADJ70031
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LT TRANSITION PANEL SUPPORT FITTING HAS CORROSION;   MOUNTED ON THE FRAME AT FS 1661 LBL 43. REMOVED CORROSION IAW 51-21-01;  VOL II.  FOUND TO BE EXFOLIATED. REMOVED & REPLACED ADJ7003-1 FITTING.  IAW SRM 51-33-01;  VOL II.
